Communications in Mathematical Physics

Global conformal invariance in quantum field theory

M. Lüscher and G. Mack

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 41, Number 3 (1975), 203-234.

Dates
First available: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103898909

Mathematical Reviews number (MathSciNet)
MR0371282

Subjects
Primary: 81.22
Secondary: 81.53

Citation

Lüscher, M.; Mack, G. Global conformal invariance in quantum field theory. Communications in Mathematical Physics 41 (1975), no. 3, 203--234. http://projecteuclid.org/euclid.cmp/1103898909.


Export citation